# SDR R61A201404230623

- Difficulty date: April 23, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 17028443003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING STUB BOX SPAR 2 FAIRING SUPPORT PANEL STIFFENER ANGLE CRACKED.  MAINTENANCE R & R LT WING STUB BOX SPAR 2 FAIRING SUPPORT PANEL STIFFENER ANGLE.
